# SDR UPS03M40909

- Difficulty date: March 26, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 25,166 hours, 8,794 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: S2929242
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: RT WING FWD INBOARD AILERON FOUND CORROSION AT PANEL SUPPORT FROM ST A XW=291 TO XW=373 AS MARK.  CORROSION ON PANEL SUPPORT RT WING STA XW291 TO XW373 REMOVED AND PROTECTED IAW SRM 51-21-01 VOLIIREV32.  FOUND OUT OF LIMIT IAW SRM 57-00-0 1 VOLIREV 32.OUT OF LIMIT AREA AT PANEL SUPPORT TRIMMED IAW EN1005-0 3.  TEE CAP AND REPAIR ANGLES FABRICATED IAW  EN1005-03.  TEE CAP AND REPAIR ANGLES AND TEE ANGLE INSTALLED IAW EN1005-03.
